# SDR DXTA2025051903530

- Difficulty date: May 17, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N259QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6195
- Aircraft time: 1,501 hours, 862 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Rig
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN DOOR: MAIN DOOR WILL NOT OPEN.  UNLOCKS, HANDLE POPS OUT BUT IT WILL NOT TURN TO OPEN. CORRECTIVE ACTION; PERFORMED CL650 AMM MED RIGGING PROCEDURE. OPS CHECKS GOOD. REF CL650 AMM 52-11-04
